# SDR DXTA200400284

- Difficulty date: March 31, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N333QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600333
- Aircraft time: 7,673 hours, 6,258 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG WOULD NOT RETRACT ON DEPARTURE, LANDING GEAR EMERGENCY T-HANDLE PULLED AND MLG PNEUMATIC BOTTLE DISCHARGED. TROUBLESHOT RIGHT MAIN GEAR, JACKED AIRCRAFT AND PERFORMED RETRACTION CHECK FOUND RT MLG UP-LOCK FAILED. REMOVED AND REPLACED UP-LOCK SWITCH PER CESSNA 560 MM CHAPTER 32-31-05, OPS CHECKED GOOD.
